# SDR BAQA086808

- Difficulty date: June 5, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,801 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 2173
- Condition: Noisy
- Location: Engine
- Part time: 689 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE.  STARTER GENERATOR EMITS EXCESSIVE STATIC NOISE.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
